Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 40, NWS Norman, OK

April 24, 2025Cotton County, Jefferson County, Oklahoma; Clay County, Texas

NWS Norman, OK issued this tornado warning at Apr 24, 2025, 4:32 AM CDT for Cotton County, Jefferson County, Oklahoma; Clay County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2025, 4:32 AM CDT (09:32 UTC)
Expired
Apr 24, 2025, 5:00 AM CDT
In force
28 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cotton County, OK, Jefferson County, OK, Clay County, TX

The radar

The Altus AFB radar (KFDR), 74 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2025-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

641 
WFUS54 KOUN 240932
TOROUN
OKC033-067-TXC077-241000-
/O.NEW.KOUN.TO.W.0040.250424T0932Z-250424T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
432 AM CDT Thu Apr 24 2025

The National Weather Service in Norman has issued a

* Tornado Warning for...
  West central Jefferson County in southern Oklahoma...
  Southeastern Cotton County in southwestern Oklahoma...
  North central Clay County in northern Texas...

* Until 500 AM CDT.

* At 431 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles northwest of Byers, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Byers and Taylor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3412 9835 3420 9835 3421 9804 3403 9803
TIME...MOT...LOC 0931Z 272DEG 21KT 3416 9829 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Meister
2 follow-up statements
710 
WWUS54 KOUN 240942
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
442 AM CDT Thu Apr 24 2025

OKC033-067-TXC077-241000-
/O.CON.KOUN.TO.W.0040.000000T0000Z-250424T1000Z/
Jefferson OK-Cotton OK-Clay TX-
442 AM CDT Thu Apr 24 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR WEST
CENTRAL JEFFERSON...SOUTHEASTERN COTTON AND NORTH CENTRAL CLAY
COUNTIES...

At 442 AM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Byers, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Byers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3410 9827 3420 9829 3421 9804 3403 9803
TIME...MOT...LOC 0942Z 272DEG 21KT 3416 9821 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Meister
854 
WWUS54 KOUN 240955
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
455 AM CDT Thu Apr 24 2025

OKC033-067-TXC077-241005-
/O.EXP.KOUN.TO.W.0040.000000T0000Z-250424T1000Z/
Jefferson OK-Cotton OK-Clay TX-
455 AM CDT Thu Apr 24 2025

...THE TORNADO WARNING FOR WEST CENTRAL JEFFERSON...SOUTHEASTERN
COTTON AND NORTH CENTRAL CLAY COUNTIES WILL EXPIRE AT 500 AM CDT...

The storm which prompted the warning has weakened, and no longer 
appears capable of producing a tornado. Therefore, the warning will 
be allowed to expire.  However, gusty winds are still possible with 
this thunderstorm.

LAT...LON 3410 9827 3420 9829 3421 9804 3403 9803
TIME...MOT...LOC 0955Z 272DEG 21KT 3416 9812 

$$

Meister

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:22 AM CDT, 4 hours 10 minutes earlier. Its key messages:

  • Updated at 1221 AM CDT Thu Apr 24 2025
  • Strong to severe thunderstorms appear likely later tonight and possibly into Thursday morning, with damaging wind gusts and locally heavy rainfall possible.
  • Daily chances for storms and heavy rain continue after that.
Area forecast discussion, Apr 24, 12:22 AM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1222 AM CDT Thu Apr 24 2025

...New NEAR TERM, SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 1221 AM CDT Thu Apr 24 2025

- Strong to severe thunderstorms appear likely later tonight and
  possibly into Thursday morning, with damaging wind gusts and
  locally heavy rainfall possible.

- Daily chances for storms and heavy rain continue after that.

&&

.UPDATE...
Issued at 1014 PM CDT Wed Apr 23 2025

We updated POPs for tonight into tomorrow morning, leaning
heavily on the HRRR with storm chances delayed to mainly after
midnight out west - especially over southwest Oklahoma and
adjacent north Texas. Given weak steering flow and slower storm
movement heavy rainfall is a possibility and there is a marginal
risk of flash flooding. Storms are forecast to consolidate into a
cluster or line shortly after crossing into our CWA, and damaging
wind gusts up to 70 mph are possible (especially over western
north Texas).

Storm chances propagate into central Oklahoma during the early
morning to dawn hours. While storm severity remains uncertain by
this time, some gusty winds are possible.

Thompson

&&

.NEAR TERM...
(Today and tonight)
Issued at 1221 AM CDT Thu Apr 24 2025

Not sure when we skipped right past spring, but the storm evolution
the past few days has been straight out of June (although admittedly
with more April/May-like temperatures). At the time of writing of
this near-term AFD, widespread storms are ongoing in the Caprock
region of west Texas, fueled by a 30 knot southeasterly LLJ. Near-
term HRRR analysis shows that stable air left behind by last night's
MCS has greatly reduced the risk of storms across much of Oklahoma,
but about 1,500 J/kg of MUCAPE exists across western north Texas and
far southwest Oklahoma. This should allow storms to continue to grow
upscale into an MCS (with powerful cores aloft and hints of an RIJ
already on radar, this seems very likely). The MCS would then push
eastward across the Red River region through the rest of tonight
with a risk for damaging wind gusts up to 70 mph.

If and when this occurs, our Thursday forecast starts to look a lot
like what we just saw on Wednesday: an "instability hole" being
advected upstream from central and northern Texas into our area.
Similarly, most models have an unstable airmass along the dryline
across the Panhandles that should lead to convection initiation by
late afternoon. Once again, we would likely be waiting until well
into the evening before storms arrive in our area with a risk of
damaging winds and large hail.

It's important to note that this entire scenario is just what
appears most likely as of late Wednesday night/early Thursday
morning. If the storms come in weaker from west Texas, that could
lead to greater instability and a higher severe risk tomorrow.
Alternatively, ongoing storms currently in western Kansas could make
a run into north central/central Oklahoma early this morning, which
would also make a big difference in the day one forecast. That's the
catch when you get into June-like patterns - careful mesoanalysis
and the ability to adjust your forecast to changing conditions
become necessary skills.

Meister

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 1221 AM CDT Thu Apr 24 2025

While predictability in the pattern is typically low on Friday,
there is at least one synoptic-scale feature that will tilt the
scales in the forecast: a cold front. We're almost into May, so
these fronts aren't necessarily guaranteed to fly all the way down
to the Rio Grande. With that said, short-range models like the NAM
and HRRR have about 2,000 J/Kg of MLCAPE along the front as it gets
into northern Oklahoma Friday afternoon. The combination of lift
from the front, instability, deep moisture (boundary-layer mixing
ratios around 12 g/Kg), and deep-layer shear oriented parallel to
the boundary spell a scenario that seems favorable for slow-moving
storms with heavy rainfall across the northern half of the area.

Previous runs of the NAM had shown the boundary continuing to ooze
southward during the day on Saturday, but the most recent run shows
it stalling with moisture spilling westward in advance of the
upcoming trough ejection. Not enough forecast confidence to suggest
what the most likely locations or times of day are, but this pattern
continues to look favorable for one or more rounds of storms across
our area.

Meister

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 1221 AM CDT Thu Apr 24 2025

The trough will reach the Great Basin by Sunday afternoon, and most
guidance shows broad southwest flow across the High Plains with a
shortwave ridge centered from Texas to the Missouri Valley. This
pattern might still be a bit too progressive given model biases, but
regardless the story becomes clear. There will be a deep low across
the Central/Northern High Plains with a sharp synoptic dryline
extending south from the dryline, and enough height falls in the
afternoon/evening will impinge on the dryline that at least a few
storms should form across the Plains. Storm coverage doesn't look
all that high, and in fact storms may remain off to our west
entirely on Sunday. But the environment needs to be watched closely
for severe weather.

The trough will eject into the Central Plains on Monday. Once again,
the dryline will extend synoptically southward from a low in the
Central Plains, but this time it will likely bisect our area. There
is some indication that dryline orientation might be more SSW-to-
NNE, which would call into question whether storms would initiate
down here. It might be one of those classic "we might not see any
storms at all, but if we do they will definitely be severe
supercells" kind of days.

The departure of the trough on Tuesday will bring another frontal
boundary toward our area. Definitely don't want to rule out a sneaky
severe risk from this, especially as the STJ kicks up and southwest
flow looks to remain in place. Once again, though, this occurs at
the end of a multiple-day sequence, and forecast clarity is lacking.

Meister

&&

.AVIATION...
(00Z TAFS)
Issued at 624 PM CDT Wed Apr 23 2025

VFR conditions are expected into the evening with LIFR/IFR
conditions and thunderstorms possible from west to east. Timing
and location of storms remains uncertain. However, storms that
have developed in the panhandles could reach western counties
late evening and then consolidating into a line of storms early
Thursday morning. Large hail and damaging wind gusts are the
initial hazards with mainly damaging wind gusts as the storms
become a line. There remains significant uncertainty on storm
potential on Thursday and will depend on what happens overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  76  60  76  59 /  60  60  70  60
Hobart OK         78  59  77  57 /  60  40  70  80
Wichita Falls TX  80  61  82  62 /  60  40  70  70
Gage OK           81  53  66  50 /  50  40  40  60
Ponca City OK     74  58  73  54 /  70  70  50  30
Durant OK         77  62  80  65 /  70  50  50  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

NEAR TERM...04
SHORT TERM...04
LONG TERM....04
AVIATION...01

In the hours before

Special weather statement, Apr 24, 2:29 AM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Norman OK
229 AM CDT Thu Apr 24 2025

OKZ037-044-TXZ083>089-240800-
Tillman OK-Cotton OK-Wichita TX-Archer TX-Foard TX-Knox TX-
Wilbarger TX-Baylor TX-Hardeman TX-
229 AM CDT Thu Apr 24 2025

...Strong thunderstorms will impact portions of west central Cotton,
southern Tillman, northwestern Archer, western Wichita, southeastern
Foard, Knox, Wilbarger, Baylor and southeastern Hardeman Counties
through 300 AM CDT...

At 229 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Hollister to 4 miles
southwest of Grayback to 5 miles west of Munday. Movement was east at
25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, Seymour, Munday, Knox City, Crowell, Benjamin, Electra,
Grandfield, Davidson, Goree, Hollister, Loveland, Lake Diversion,
Bomarton, Margaret, Lockett, Mabelle, Vera, Fargo, and Red Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 9984 3373 9997 3431 9944 3441 9866
      3441 9861 3442 9859 3380 9878 3340 9920
TIME...MOT...LOC 0729Z 281DEG 21KT 3438 9891 3394 9922 3344 9971

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Meister
Special weather statement, Apr 24, 2:55 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Norman OK
255 AM CDT Thu Apr 24 2025

OKZ023-035-037-038-044-TXZ085-086-240830-
Kiowa OK-Tillman OK-Cotton OK-Caddo OK-Comanche OK-Wichita TX-
Wilbarger TX-
255 AM CDT Thu Apr 24 2025

...Strong thunderstorms will impact portions of Comanche,
southwestern Caddo, Cotton, southeastern Kiowa, eastern Tillman,
northwestern Wichita and east central Wilbarger Counties through 330
AM CDT...

At 255 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Cooperton to near
Chattanooga to 5 miles northeast of Electra. Movement was east at 30
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lawton, Anadarko, Walters, Cache, Elgin, Apache, Geronimo, Fletcher,
Grandfield, Chattanooga, Randlett, Medicine Park, Indiahoma, Devol,
Faxon, Hollister, Cooperton, Loveland, Meers, and Boone.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3414 9908 3446 9889 3498 9895 3506 9826
      3451 9820 3417 9833
TIME...MOT...LOC 0755Z 262DEG 27KT 3494 9870 3444 9866 3409 9885

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Meister
Special weather statement, Apr 24, 2:57 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Norman OK
257 AM CDT Thu Apr 24 2025

OKZ037-044-TXZ084>089-240830-
Tillman OK-Cotton OK-Wichita TX-Archer TX-Foard TX-Knox TX-
Wilbarger TX-Baylor TX-
257 AM CDT Thu Apr 24 2025

...Strong thunderstorms will impact portions of southwestern Cotton,
southeastern Tillman, northwestern Archer, Wichita, southeastern
Foard, southeastern Knox, southern Wilbarger and Baylor Counties
through 330 AM CDT...

At 257 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Electra to 4 miles southeast
of Goree. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Northwestern Wichita Falls, Burkburnett, Seymour, Munday, Knox City,
Iowa Park, Electra, Holliday, Randlett, Goree, Lake Diversion,
Westover, Bomarton, Mabelle, Vera, Mankins, Red Springs, Dundee,
Harrold, and Lake Kemp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 9985 3415 9923 3418 9835 3340 9902
TIME...MOT...LOC 0757Z 266DEG 27KT 3416 9886 3343 9947

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Meister
Special weather statement, Apr 24, 3:29 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Norman OK
329 AM CDT Thu Apr 24 2025

OKZ037-044-TXZ085>089-240900-
Tillman OK-Cotton OK-Wichita TX-Archer TX-Knox TX-Wilbarger TX-
Baylor TX-
329 AM CDT Thu Apr 24 2025

...Strong thunderstorms will impact portions of southwestern Cotton,
southeastern Tillman, western Archer, Wichita, southeastern Knox,
southeastern Wilbarger and Baylor Counties through 400 AM CDT...

At 329 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grandfield to 7 miles east of Millers
Creek Reservoir. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita Falls, Burkburnett, Seymour, Iowa Park, Electra, Holliday,
Randlett, Megargel, Goree, Red Springs, Sheppard AFB, Lake Diversion,
Dundee, Westover, Harrold, Bomarton, Lake Kemp, Mabelle, Mankins, and
Lake Kickapoo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 9960 3418 9905 3419 9833 3413 9840
      3405 9842 3340 9886
TIME...MOT...LOC 0829Z 254DEG 24KT 3419 9866 3341 9927

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Meister
Special weather statement, Apr 24, 3:59 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Norman OK
359 AM CDT Thu Apr 24 2025

OKZ037-039-044-045-TXZ085-086-088>090-240930-
Tillman OK-Cotton OK-Stephens OK-Jefferson OK-Clay TX-Wichita TX-
Archer TX-Wilbarger TX-Baylor TX-
359 AM CDT Thu Apr 24 2025

...Strong thunderstorms will impact portions of northwestern
Jefferson, southwestern Stephens, Cotton, southeastern Tillman,
northwestern Clay, Archer, Wichita, southeastern Wilbarger and
eastern Baylor Counties through 430 AM CDT...

At 359 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Walters to 5 miles southwest of Megargel.
Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita Falls, Burkburnett, Walters, Archer City, Iowa Park, Electra,
Holliday, Comanche, Grandfield, Temple, Petrolia, Scotland, Byers,
Dean, Randlett, Windthorst, Megargel, Jolly, Devol, and Hastings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3340 9937 3433 9874 3437 9794 3339 9856
TIME...MOT...LOC 0859Z 276DEG 28KT 3436 9834 3340 9901

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Meister
Special weather statement, Apr 24, 4:28 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Norman OK
428 AM CDT Thu Apr 24 2025

OKZ037-039-044-045-TXZ086-089-090-241000-
Tillman OK-Cotton OK-Stephens OK-Jefferson OK-Clay TX-Wichita TX-
Archer TX-
428 AM CDT Thu Apr 24 2025

...Strong thunderstorms will impact portions of western Jefferson,
southwestern Stephens, Cotton, southeastern Tillman, Clay, northern
Archer and Wichita Counties through 500 AM CDT...

At 427 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Temple to near Dean to near Scotland.
Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wichita Falls, Burkburnett, Henrietta, Walters, Waurika, Archer City,
Iowa Park, Holliday, Grandfield, Temple, Ryan, Petrolia, Scotland,
Byers, Dean, Randlett, Windthorst, Jolly, Devol, and Hastings.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3369 9891 3403 9880 3442 9860 3442 9851
      3427 9786 3380 9800 3346 9815 3346 9842
TIME...MOT...LOC 0927Z 296DEG 24KT 3429 9827 3396 9836 3365 9851

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Meister

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 12:11 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarmon, Jackson49 min
Apr 24, 12:56 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa, Tillman49 min
Apr 24, 1:18 AM CDTSpecial Weather StatementOUNCuster27 min
Apr 24, 1:44 AM CDTSpecial Weather StatementOUNGreer, Jackson, Kiowa, Tillman46 min
Apr 24, 1:46 AM CDTSpecial Weather StatementOUNCuster, Washita29 min
Apr 24, 1:57 AM CDTSpecial Weather StatementOUNTillman33 min
Apr 24, 2:27 AM CDTSpecial Weather StatementOUNKiowa, Tillman33 min
Apr 24, 2:29 AM CDTSpecial Weather StatementOUNTillman31 min
Apr 24, 2:55 AM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman35 min
Apr 24, 3:15 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Kiowa, Stephens, Tillman30 min
Apr 24, 3:43 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Stephens32 min
Apr 24, 3:59 AM CDTSpecial Weather StatementOUNCotton31 min
Apr 24, 4:20 AM CDTAreal Flood AdvisoryOUNComanche2 hr
Apr 24, 4:28 AM CDTSpecial Weather StatementOUNCotton32 min
Apr 24, 4:52 AM CDTTornado WarningOUNJefferson23 min
Apr 24, 4:57 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens48 min
Apr 24, 5:41 AM CDTSpecial Weather StatementOUNCarter, Jefferson34 min
Apr 24, 5:49 AM CDTSpecial Weather StatementOUNAlfalfa26 min
Apr 24, 7:38 AM CDTSpecial Weather StatementOUNJohnston37 min
Apr 24, 8:23 AM CDTSpecial Weather StatementOUNBryan37 min
Apr 24, 9:08 AM CDTSpecial Weather StatementOUNComanche37 min
Apr 24, 3:49 PM CDTSpecial Weather StatementOUNHarper26 min
Apr 24, 3:58 PM CDTSpecial Weather StatementOUNHarper17 min
Apr 24, 4:03 PM CDTSevere Thunderstorm WarningOUNHarper42 min
Apr 24, 4:45 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarper, Woods45 min
Apr 24, 4:58 PM CDTTornado WarningOUNHarper32 min
Apr 24, 5:25 PM CDTTornado WarningOUNHarper32 min
Apr 24, 5:26 PM CDTFlash Flood WarningOUNHarper4 hr
Apr 24, 5:41 PM CDTSpecial Weather StatementOUNHarper34 min
Apr 24, 5:48 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward42 min
Apr 24, 5:56 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward49 min
Apr 24, 6:15 PM CDTTornado WarningOUNHarper, Woods, Woodward45 min
Apr 24, 6:42 PM CDTAreal Flood AdvisoryOUNHarper, Woods, Woodward4 hr
Apr 24, 6:44 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarper46 min
Apr 24, 6:44 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarper46 min
Apr 24, 6:57 PM CDTTornado WarningOUNWoods, Woodward33 min
Apr 24, 6:58 PM CDTFlash Flood WarningOUNWoods7 hr
Apr 24, 2:57 AM CDTSpecial Weather StatementOUNBaylor, Wichita, Wilbarger33 min
Apr 24, 3:29 AM CDTSpecial Weather StatementOUNBaylor, Wichita31 min

Nearby

Tornado Warnings in Oklahoma, 2025Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.